# SDR SWAA2020010501929

- Difficulty date: January 5, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 19,609 hours, 39,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 500d-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE BETWEEN BS500D TO BS520 AT BL0 AT PASSENGER CABIN / REPLACED SUPPORT ANGLE BETWEEN BS500D TO BS520 AT BL0; PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; 51-40-02 AND DWG 143A5400 REV D
